# SDR SWAA2017060514082

- Difficulty date: May 13, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737790
- Aircraft serial: 29358
- Aircraft time: 37,056 hours, 25,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A8222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT INTERNAL DOUBLER CLOSEOUT CRACKED BELOW LOWER HINGE CUTOUT.   R & R DOUBLER IAW SRM AND DWG.
